Your browser do not support script. Here are news slide. Research Staff

Wang, Julie Tzu-Yueh

photo

Dr. Wang is interested in Diophantine problems and its analogy with Nevanlinna theory via Vojta's dictionary. Her research mainly are in the directions of Diophantine approximation over function fields, unique rage sets and uniqueness polynomials problems,  value distribution problems in non-Archimedean fields,  Büchi's problem, etc.


Email : jwang AT math.sinica.edu.tw
Phone:+886 2 2368-5999 ext. 742
Fax: +886 2 2368-9771

Publications :

1.  The truncated second main theorem of function fields, Journal of Number Theory , 58(1996), 137-159
2.  An effective Roth's theorem of function fields, The Rocky Mountain Journal of Mathematics , 26(1996), 1225-1234
3.  S-integral points of Pn-{2n+1 hyperplanes in general position} over number fields and function fields, Transactions of the American Mathematical Society , 348(1996), no. 8, 3379-3389
4.  (with Jing Yu) On class number relations over function fields, Journal of Number Theory, Journal of Number Theory , 69(1998), 181-196
5.  S-integral points of projective spaces omitting hyperplanes over function fields of positive characteristic, Journal of Number Theory , 77(1999), 336-346
6.  A note on Wronskians and ABC theorem in function fields of prime characteristic, Manuscripta , 98(1999), 255-264
7.  ABC estimate, integral points, and geometry of math symbols by mimetex minus hyperplanes, Mathematical Research Letters , 6(1999), 357-370
8.  (with Min Ru) Diophantine approximation with algebraic points of bounded degree, Journal of Number Theory , 81(2000), 110-119
9.  Cartan's conjecture with moving targets of same growth and effective Wirsing's theorem over function fields, Mathematische Z. , 234(2000), 739-754
10.  A generalization of Picard's theorem with moving targets, Journal of Complex Variables and it's Application , 44(2001), 39-45
11.  The Mordell-Weil theorem for Drinfeld modules over finitely generated function fields, Manuscripta , 106(2001), 305-314
12.  (with William Cherry) Uniqueness polynomials for entire functions, International J. of Math. , 13(2002), 323-332
13.  Uniqueness polynomials and bi-unique range sets for rational functions and non-archimedean meromorphic functions, Acta Arithmetica , 104(2002), 183-200
14.  (with William Cherry) Non-Archimedean analytic maps to algebraic curves, Contemporary Mathematics 303, American Mathematical Society, (2002), 7-36
15.  (with Ta Thi Haoi An) Uniqueness polynomials for meromorphic functions, International J. of Math. , 13(2002), 1095-1115
16.  (with Ta Thi Haoi An and Pit-Mann Wong) Unique range sets and uniqueness polynomials in positive characteristic, Acta Arithmetica , 109(2003), 259-280
17.  (with Min Ru) Truncated second main theorem for moving targets, Transactions of A.M.S. , 356(2004), 557-571
18.  (with Liang-Chung Hsia) Wronskians and ABC theorem for higher dimensional function fields of arbitrary characteristic, Transactions of A.M.S. , 356(2004), 2871-2887
19.  An effective Schmidt subspace theorem over function fields, Mathematische Z. , 204(2004), 811-844
20.  (with Ta Thi Haoi An and Pit-Mann Wong) Strong uniqueness polynomials: the complex case, Journal of Complex Variables and it's Application , 49(2004), 35-54
21.  (with Ta Thi Haoi An and Pit-Mann Wong) Unique range sets and uniqueness polynomials in positive characteristic II, Acta Arithmetica , 116(2005), 115-143
22.  Uniqueness polynomials, unique range sets and other uniqueness theorems, Ultrametric functional analysis, 359-369, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005, (2005)
23.  (with Ta Thi Haoi An) Unique range sets for non-Archimedean entire functions in positive characteristic fields, , Ultrametric functional analysis, 323-333, Contemp. Math., 384, Amer. Math. Soc., Providence, RI, 2005, (2005)
24.  (with Min R) A second main theorem on parabolic manifolds, Asian J. Math. , 9(2005), 349-371
25.  (with Ta Thi Haoi An) Unique range sets and uniqueness polynomials for algebraic curves, Transaction of A.M.S. , 359(2007), 937-964
26.  (with Ta Thi Haoi An) An effective Schmidt's subspace theorem for non-linear forms over function fields, Journal of Number Theorey , 125(2007), 210-228
27.  (with Ta Thi Haoi An, Pit-Mann Wong) Non-archimedean analytic curves in the complements of divisors, Journal of Number Theory , 128(2008), 2275-2281
28.  (with Ta Thi Haoi An, William Cherry) Algebraic degeneracy of non-Archimedean analytic maps, Indagationes Mathematicae , 19(2008), no. 3, 481-492
29.  (with Ta Thi Hoai An) A note on uniqueness polynomials of entire functions, Vietnam J. Math. , 37(2009), 225-236
30.  (with Chien-Wei Lin) Generalizations of rigid analytic Picard theorems, Proceedings of A.M.S. , 138(2010), 133-139
31.  (with Ta Thi Hoai An and Aaron Levin) A math symbols by mimetex-adic Nevanlinna-Diophantine correspondence, Acta Arithmetica , 146(2011), 379-397
32.  (with Min Ru) An effective Schmidt's subspace theorem for projective varieties over function fields, International Math. Research Notices (2012), no. 3, 651-684
33.  (with Ta Thi Haoi An) Hensley's problem for complex and non-Archimedean meromorphic functions, Journal of Mathematical Analysis and Applications , 381(2011), 661-677
34.  Hensley's problem for function fields, International Journal of Number Theory , 8(2012), no. 2, 507-524
35.  (with Ta Thi Hoai An, Hsiu-Lien Huang) Generalized Buchi's problem for algebraic functions and meromorphic functions, Mathematische Zeitschrift , 273(2013), no. 1, 95-122
36.  (with Hsiu-Lien Huang, Chia-Liang Sun) Integral orbits over function fields, International Journal of Number Theory , 10(2014), no. 8, 2187-2204
37.  (with Hsiu-Lien Huang, Andreas Schweizer) On the exponential local-global principle for meromorphic functions and algebraic functions, Archiv der Mathematik , 102(2014), no. 5, 423-436
38.  (with Ta Thi Hoai An, William Cherry) Supplement and Erratum to "Algebraic degeneracy of non-Archimedean analytic maps'', Indagationes Mathematicae , 26(2015), no. 2, 329-336
39.  (with Hector Pasten) Extensions of B\"uchi's higher powers problem to positive characteristic, International Mathematics Research Notices (2015), no. 11, 3263-3297
40.  (with Aaron Levin) On non-Archimedean curves omitting few components and their arithmetic analogues, Canadian Journal of Mathematics (2016)(to appear)
41.  (with Hector Pasten) GCD bounds for analytic functions, International Mathematics Research Notices (2016)(to appear)